Határeloszlás-tételek és alkalmazásaik  részletek

súgó  nyomtatás 
vissza »

 

Projekt adatai

 
azonosító
79128
típus K
Vezető kutató Pap Gyula
magyar cím Határeloszlás-tételek és alkalmazásaik
Angol cím Limit theorems and their applications
magyar kulcsszavak Sztochasztikus modellek a pénzügyi matematikában, elágazó folyamatok, autoregressziós folyamatok
angol kulcsszavak Stochastic models in financial mathematics, branching processes, autoregressive processes
megadott besorolás
Matematika (Matematikai, Fizikai, Kémiai és Mérnöki Tudományok)100 %
Ortelius tudományág: Valószínűségelmélet
zsűri Matematika–Számítástudomány
Kutatóhely Bolyai Intézet (Szegedi Tudományegyetem)
résztvevők Baran Sándor
Barczy Mátyás
Fazekas István
Fülöp Erika
Gáll József Mihály
Szűcs Gábor
projekt kezdete 2009-04-01
projekt vége 2013-08-31
aktuális összeg (MFt) 9.663
FTE (kutatóév egyenérték) 9.07
állapot lezárult projekt
magyar összefoglaló
A vizsgált problémák hátterében különböző alkalmazott matematikai modellek vannak, például kamatlábmodellek a pénzügyi matematikában, egész értékű idősorok a közgazdaságtanban, térbeli statisztikai kérdések, elágazó folyamatok a biológiában és a járványterjedésben, stb.

A kapcsolatot a különböző kutatási területeink között a (valószínűségeloszlásokra, valamint sztochasztikus folyamatokra vonatkozó) határeloszlás-tételek jelentik. Egy másik közös vonás az, hogy a modelljeink esetén elkülönítjük azokat a statisztikai kísérletsorozatokat, melyek lokálisan aszimptotikusan (kevert) normálisak (amelyek aszimptotikusan optimális, illetve hatásos becsléshez vezetnek), valamint a kritikus paraméterértékek nullmértékű halmazát, mely különösen érdekes.

Tanulmányozni kívánjuk a többtípusos elágazó mechanizmusokat. Ebben az esetben a kritikus paraméterértékek egy kritkus felületen vannak, és meg akarjuk határozni a folyamatnak és annak paramétereinek aszimptotikus tulajdonságait a kritkus, valamint a közel kritikus helyzetekben. Ehhez a kritkus felület extremális pontjai esetében ``egzotikus'' határeloszlás-tételeket kell levezetni. Ezekben az esetekben a skálázás sem a szokásos.

A kamatlábmodellünk esetében (melyet nem egyetlen folyamat, hanem egy véletlen ``lepedő'' hajt meg) meg akarjuk határozni a paraméterek együttes becslésének aszimptotikáját, ki akarjuk terjeszteni statisztikai eredményeinket sztochasztikus volatilitást tartalmazó modellekre, és meg akarjuk vizsgálni a modell-szelekciós kérdéseket is.

Ki akarjuk terjeszteni korábbi eredményeinket olyan térbeli statisztikai modellekre is, ahol a megfigyelések minden szomszéd pontbeli megfigyeléstől függenek plusz zaj. Ez a modell bonyolultabb mit a korábbi autoregressziós modelljeink, viszont ezek realisztikusabbak és közelebb vannak az alkalmazásokhoz.

Felkeltette érdeklődésünket a ``merging'' jelenség is. Egyenletes és nemegyenletes sorfejtést vezetünk le a szemistabilis eloszlásokkal való ``merging'' közelítésben.

Folytatni kívánjuk a regressziós modellek vizsgálatát (hiba a változóban, krigelés, nem paraméteres modellek), valamint a nagy számok törvényeinek és a majdnem biztos határeloszlás tételeknek újabb változatait .

A statisztikus tanuló algoritmusok bizonyos változatait, valamint bizonyos véletlen struktúrákat (véletlen elhelyezéseket, véletlen erdőket, pénzfeldobási játékot) is készülünk vizsgálni elméleti és numerikus módszerekkel.
angol összefoglaló
The background of our problems are different applied mathematical models including interest rate models in financial mathematics, integer valued autoregressive models in economics, spatial statistical questions, branching processes in biology and epidemology, etc.

The link between our research topics are limit theorems (for probability measures and for stochastic processes as well). Another point is that we separate locally asymptotic (mixed) normal sequences of statistical experiments (leading to asymptotically optimal tests), and the null set of critical parameter values, which is particularly interesting.

We determine the asymptotic behavior of multitype branching processes and the estimators of their parameters on the critical surface. In case of the extremal points we have to derive limit theorems with exotic limit distributions. In these cases one should apply unusual scaling as well.

In our interest rate model (driven by not a single process but by a random sheet), we establish the behavior of the joint estimators of the parameters, extend our statistical results for models with stochastic volatility, and investigate model selection problems.

We want to extend our earlier results for spatial statistical models where the observation depends on each neighboring observations plus noise. This is more realistic and closer to the application than our earlier autoregressive models.

We are also interested in the phenomena of merging. We want to derive uniform and nonuniform expansion for merging approximation with semistable distributions.

We want to continue investigations of regression models (error-in-variables, krieging, nonparametric models), and new versions of laws of large numbers and almost sure limit theorems.

We also going to investigate some versions of statistical learning algorithms, and some random structures (random allocations, random forests, coin tossing) with theoretical and numerical methods.





 

Zárójelentés

 
kutatási eredmények (magyarul)
Diszkrét idejű bevándorlásos elágazó folyamatokat vizsgáltunk Bernoulli utódeloszlás speciális esetében, amikor a folyamatot egész értékű autoregressziós (INAR) folyamatnak nevezik. Bebizonyítottuk, hogy instabil INAR(p) folyamatból készített, alkalmasan skálázott véletlen lépcsős függvények sorozata négyzetes Bessel-folyamathoz konvergál. Leírtuk instabil INAR(2) folyamat autoregressziós és stabilitási paraméterei feltételes legkisebb négyzetes becslésének (CLSE) aszimptotikus viselkedését. Feller típusú diffúziós közelítést vezettünk le kritikus, pozitív reguláris, többtípusos, bevándorlásos elágazó folyamatra. Meghatároztuk 2-típusos, kritikus, duplán szimmetrikus, bevándorlásos, pozitív reguláris elágazó folyamat kritkussági paramétere és az utódeloszlások várható értéke CLS becslésének aszimptotikus viselkedését. Elegendő feltételeket adtunk véletlen vektorokból álló háromszögre ahhoz, hogy a belőle alkotott véletlen lépcsős függvények sorozata diffúziós folyamathoz konvergáljon. Határeloszlás-tételeket kaptunk térbeli folyamatok, affin folyamatok, inhomogén diffúziós folyamatok paramétereinek becsléseire. Különböző sztochasztikus hidakat is megvizsgáltunk. Az általánosított szentpétervári játék nyereményeinek részletösszeg-sorozatát alkalmasan centrálva és skálázva kapott véletlen változók eloszlásfüggvényeire sikerült tetszőleges hosszúságú, úgynevezett "merging" aszimptotikus sorfejtést kapni.
kutatási eredmények (angolul)
We examined discrete time branching processes with immigration in the special case of Bernoulli offspring distributions, when the process is called integer valued autoregressive (INAR) process. We proved that the sequence of appropriately scaled random step functions formed from an unstable INAR(p) process converges weakly towards a squared Bessel process. We gave the asymptotic behavior of the conditional least squares estimators (CLSE) of the autoregressive parameters, the stability parameter and the mean of the innovation for an unstable INAR(2) process. We derived a Feller type diffusion approximation for critical positively regular multi-type branching processes with immigration. We determined the asymptotic behavior of the CLSE of the offspring means and the criticality parameter for a 2-type critical doubly symmetric positively regular branching process with immigration. We gave sufficient conditions for a triangular array of random vectors such that the sequence of related random step functions converges towards a diffusion process. We also obtained limit theorems for parameter estimators of spatial processes, of affine processes, of time inhomogeneous diffusion processes. We investigated several kinds of stochastic bridges. We established merging asymptotic expansions of arbitrary length for the distribution functions and for the probabilities of suitably centered and normalized cumulative winnings in a full sequence of generalized St. Petersburg games.
a zárójelentés teljes szövege https://www.otka-palyazat.hu/download.php?type=zarobeszamolo&projektid=79128
döntés eredménye
igen





 

Közleményjegyzék

 
Baran S; Pap G: On the least squares estimator in a nearly unstable sequence of stationary spatial AR models, Journal of Multivariate Analysis 100(4): 686-698, 2009
Chuprunov A; Fazekas I: Strong laws of large numbers for random forests, Acta Mathematica Hungarica 124(1-2): 59-71, 2009
Fazekas I: Határérték-tételek és egyenlőtlenségek a valószínűségszámításban és a statisztikában, Debreceni Egyetem, 2009
Fülöp E; Pap G: Strong consistency of maximum likelihood estimators for a discrete time random field HJM type interest rate model, Lithuanian Mathematical Journal 49(1): 5-25, 2009
Fülöp E; Pap G: Note on strong consistency of maximum likelihood estimators for dependent observations, pp. 221-226 vol. I in Proc. 7th International Conference on Applied Informatics, Eger, 2007 January 28–31. B. V. B. Nyomda és Kiadó Kft., Eger, 2009
Pap G: Limit theorems on locally compact Abelian groups, pp. 345-374 in: Heyer H. Structural aspects in the theory of probability. World Scientific Publishing Co. Pte. Ltd., Hackensack, 2009
Barczy M: Pénzügyi matematika példatár I, Polygon, 2010
Barczy M; Gáll J: Pénzügyi matematika példatár II, Polygon, 2010
Barczy M; Ispány M; Pap G; Scotto M; Silva ME: Innovational outliers in INAR(1) models, Communications in Statistics - Theory and Methods 39(18): 3343-3362, 2010
Barczy M; Pap G: Asymptotic behavior of maximum likelihood estimator for time inhomogeneous diffusion processes, Journal of Statistical Planning and Inference 140(6): 1576-1593, 2010
Barczy M; Pap G: Alpha-Wiener bridges: singularity of induced measures and sample path properties, Stochastic Analysis and Applications 28(3): 447-466, 2010
Chuprunov A; Fazekas I: An exponential inequality and strong limit theorems for conditional expectations, Periodica Mathematica Hungarica 61(1-2): 103-120, 2010
Chuprunov A; Fazekas I: An inequality for moments and its applications to the generalized allocation scheme, Publicationes Mathematicae Debrecen 76(3-4): 271–286, 2010
Fazekas I; Karácsony Zs; Libor Zs: Longest runs in coin tossing. Comparison of recursive formulae, asymptotic theorems, computer simulations, Acta Universitatis Sapientiae, Mathematica 2(2): 215-228, 2010
Gáll J; Pap G: Bevezetés a pénzügyi matematikába, Polygon, 2010
Heyer H; Pap G: Martingale characterizations of increment processes in a commutative hypergroup, Advances in Pure and Applied Mathematics 1(1): 117-140, 2010
Ispány M; Pap G: Critical branching processes with immigration, pp. 135-146 in: Proc. Workshop on Branching Processes and Their Applications, Badajoz (Spain), 2009 April 20–23. Springer-Verlag, Berlin, 2010
Ispány M; Pap G: A note on weak convergence of step processes, Acta Mathematica Hungarica 126(4): 381-395, 2010
Baran S: On the variances of a spatial unit root model, Lithuanian Mathematical Journal 51(2): 122-140, 2011
Baran S; Pap G: Asymptotic inference for a one-dimensional simultaneous autoregressive model, Metrika 74(1): 55-66, 2011
Baran S; Pap G; Van Zuijlen M: Parameter estimation of a shifted Wiener sheet, Statistics 45(4): 319-335, 2011
Barczy M; Bertoin J: Functional limit theorems for Lévy processes satisfying Cramér's condition, Electronic Journal of Probability 16: 2020-2038, 2011
Barczy M; Iglói E: Karhunen-Loeve expansions of alpha-Wiener bridges, Central European Journal of Mathematics 9(1): 65-84, 2011
Barczy M; Ispány M; Pap G: Asymptotic behavior of unstable INAR(p) processes, Stochastic Processes and their Applications 121(3): 583-608, 2011
Barczy M; Kern P: General alpha-Wiener bridges, Communications on Stochastic Analysis 5(3): 585-608, 2011
Barczy M; Pap G: Explicit formulas for Laplace transforms of certain functionals of some time inhomogeneous diffusions, Journal of Mathematical Analysis and Applications 380(2): 405-424, 2011
Fazekas I; Chuprunov A; Túri J: Inequalities and limit theorems for random u allocations, Ann. Univ. Mariae Curie-Skłodowska Sect. A 65(1): 69-85, 2011
Kukush A; Baran S; Fazekas I; Usoltseva E: Simultaneous estimation of baseline hazard rate and regression parameters in Cox proportional hazards model with measurement error, Journal of Statistical Research 45(2): 77-94, 2011
Pap G: The accuracy of merging approximation in generalized St. Petersburg games, Journal of Theoretical Probability 24(1): 240-270, 2011
Baran S; Pap G: Parameter estimation in a spatial unilateral unit root autoregressive model, Journal of Multivariate Analysis 107: 282-305, 2012
Baran S; Sikolya K: Parameter estimation in linear regression driven by a Wiener sheet, Annales Mathematicae et Informaticae 39: 3-15, 2012
Baran S; Sikolya K: Parameter estimation in linear regression driven by a Gaussian sheet, Acta Scientiarum Mathematicarum (Szeged), 78(3-4): 689–713, 2012
Barczy M; Ispány M; Pap G; Scotto M; Silva ME: Additive outliers in INAR(1) models, Statistical Papers 53(4): 935-949, 2012
Döring L; Barczy M: A jump type SDE approach to positive self-similar Markov processes, Electronic Journal of Probability 17: Paper no. 94, p. 39, 2012
Fazekas I: Merging to semistable processes, Theory of Probability and Its Applications 56(4): 621–633, 2012
Fazekas I; Karácsony Zs; Vas R: Joint asymptotic normality of the kernel type density estimator for spatial observations, Annales Mathematicae et Informaticae 39: 45–56, 2012
Fazekas I; Porvázsnyik B: A generalized allocation scheme, Annales Mathematicae et Informaticae 41: 57–70, 2012
Fazekas I; Tómács T: On weighted averages of double sequences, Annales Mathematicae et Informaticae 39: 71–81, 2012
Price BA; Randall CH; Frederick J; Gáll J; Jones TW: Different cultures, different students, same test: Comparing math skills of Hungarian and American college students, Journal of Education and Learning 1(2): 128-142, 2012
Baran S; Horányi A; Nemoda D: Statistical post-processing of probabilistic wind forecasting in Hungary, Meteorologische Zeitschrift 22(3): 273-282, 2013
Baran S; Sikolya K; Stehlík M: On the optimal designs for the prediction of Ornstein-Uhlenbeck sheets, Statistics & Probability Letters 83(6): 1580-1587, 2013
Baran S; Sikolya K; Veress L: Estimating the risk of a Down's syndrome term pregnancy using age and serum markers: Comparison of various methods, Communications in Statistics - Simulation and Computation 42(7): 1654-1672, 2013
Barczy M; Döring L: On entire moments of self-similar Markov processes, Stochastic Analysis and Applications 31(2): 191-198, 2013
Barczy M; Döring L; Li Z; Pap G: On parameter estimation for critical affine processes, Electronic Journal of Statistics 7: 647-696, 2013
Barczy M; Kern P: Sample path deviations of the Wiener and the Ornstein-Uhlenbeck process from its bridges, Brazilian Journal of Probability and Statistics 27(4): 437-466, 2013
Barczy M; Kern P: Representations of multidimensional linear process bridges, Random Operators and Stochastic Equations 21(2): 159-189, 2013
Lajkó K; Mészáros F; Pap G: Characterization of bivariate distributions with conditionals of the same type, Ann. Univ. Sci. Budapest. Sect. Comput. 41: 73-84, 2013
Pap G; Szabó TT: Change Detection in INAR(p) Processes Against Various Alternative Hypotheses, Communications in Statistics - Theory and Methods 42(7): 1386-1405, 2013
Baran S; Pap G; Sikolya K: Testing stability in a spatial unilateral autoregressive model, Communications in Statistics - Theory and Methods (közlésre elfogadva), 2013
Barczy M; Döring L; Li Z; Pap G: Stationarity and ergodicity for an affine two factor model, Advances in Applied Probability (közlésre elfogadva), 2013
Barczy M; Ispány M; Pap G: Asymptotic behavior of CLS estimators for unstable INAR(2) models, Scandinavian Journal of Statistics (közlésre elfogadva), 2013
Ispány M; Körmendi K; Pap G: Asymptotic behavior of CLS estimators for 2-type doubly symmetric critical Galton-Watson processes with immigration, Bernoulli (közlésre elfogadva), 2013
Baran S; Gáll J; Ispány M; Pap G: Stochastic models of Hungarian economic variables for actuarial use, Mathematical and Computer Modelling (benyújtva), 2013
Baran S; Stehlík M: Optimal designs for parameters of shifted Ornstein-Uhlenbeck sheets measured on monotonic sets, Applied Stochastic Models in Business and Industry (benyújtva), 2013
Barczy M; Döring L; Li Z; Pap G: Parameter estimation for an affine two factor model, SIAM Journal on Financial Mathematics (benyújtva), 2013
Barczy M; Nagy Á; Noszály Cs; Vincze Cs: A stochastic algorithm for computing global minimizer of generalized conic functions, arXiv, 2013
Györfi L; Ispány M; Kevei P; Pap G: Asymptotic behavior of a multi-type nearly critical Galton-Watson processes with immigration, Theory of Probability and its Applications (benyújtva), 2013
Ispány M; Pap G: Asymptotic behavior of critical primitive multi-type branching processes with immigration, Stochastic Analysis and Applications (benyújtva), 2013





 

Projekt eseményei

 
2013-03-06 11:18:18
Résztvevők változása




vissza »